Infection after dental implant getting intolerable. Any suggestions?
Doctor Answers 6
All-on-4 Dental Implants Infection
Thank you for your question regarding an infection post All-on-4. Infections after All-on-4 procedure are not common. This procedure is very successful with very few complications, although it can happen that you develop infections post surgery and if these infections are causing lumps outside of the face, you may need to seek the attention of a hospital and have IV antibiotics delivered. This can easily clear out the infections that are present and begin the healing process. Good luck!
Infection after dental implant placement
From what you're describing, it sounds like you have an active infection and should have it looked at as soon as possible.
Your dentist may have to remove the infected implant so that the site can heal properly.
I hope you found this information to be helpful,
Clindamycin recommendations are: 150 to 300 mg every 6 hours. More severe infections - 300 to 450 mg every 6 hours.
Yogurt is recommended with treatment, as diarrhea is a common side effect.
As for the "hard lumps"---Spread of infection should be evaluated immediately by your oral surgeon. Drainage may be indicated. If you have problems breathing or seeing go to the emergency room immediately. Infectious disease consult may be recommended if resolution not timely (May require IV antibiotics). 2nd opinion recommended... The lumps could be swollen lymph nodes, or actual drainage from primary site of infection. You may want to have your sinuses evaluated, foggy sinuses on an xray can indicate infection.
As with all information, you have to be evaluated by a local doctor, prior to any treatment.
You might also like...
Dental implant infection.
Dr David Mueller
otherwise get a second opinion to make sure you are ok
Infection after implants
they might need to take out the implants. / get rid of the source of this infection
sometimesca combination of stronger antibiotics works ...
consult with your surgeon and see how she/ he feels about
Cipro 500 mg x 20. Bid
Metronidazole 500 mg x30 Tid
you need to take them together
They will be very strong. So you will need to take probiotics capsules and eat alot of yogurt with Probiotics
also need to make sure you are not allergic to any of these meds.
best wishes ....
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.